# SDR CALA2019110981929

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 56,029 hours, 24,546 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131420054
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON RUDDER - #4 HINGE ARM ASSY''. (MX/CUST REQ) (A 3NB-27-3-6014) REF HAECO LCQ NR 9296315 AND GENERATED BY V925611 REMOVED & REPLACED RUDDER NO. 4 HINGE ARM ASSY IAW A319 SRM 55-3 6-42-300-003 AT HAECO LCQ ON HANGAR NR 9296315 PERFORMED BY MECH V892069 SUPERVISOR V061648 RII INSP PERFORMED BY V892441
